# SDR 2002F00446

- Difficulty date: February 23, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLT LEVEL 310, AFT BODY OVERHEAT LIGHT ILLUMINATED. SHUT OFF PACK PER ABNORMAL CHECKLIST, BUT AIRCRAFT WOULD NOT HOLD CABIN PRESSURIZATION WITH ONE PACK AIRCRAFT RETURNED TO SVMC NO FUEL WAS DUMPED.  FOUND LOOSE CLAMP ON FLOW CONTROL VALVE TIGHTENED AND OPS CHECK PER 36-00 AND 71-00.  CHECKS GOOD ALSO FOUND LOOSE SEAL AT FORWARD CARGO DOOR REPOSITIONED AND PRESSURIZED A/C PER MM 21-31-01 TO 3.5 PSI A/C RETURNED TO SERVICE.  (M)
